# SDR ASAA2024122254812

- Difficulty date: December 22, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 75,297 hours, 39,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STIFF. DIFFICULT TO OPEN. GROUNDED - YES. LUBRICATED L1 DOOR COMPONENTS IAW AMM 12-25-11. OPENED & CLOSED L1 DOOR MULTIPLE TIMES WITH SATISFACTORY FEEL, L1 DOOR SERVICEABLE REF AMM 52-11-00.
